Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Quadratic convergence of vortex methods

Author: Vincenza Del Prete
Journal: Math. Comp. 52 (1989), 457-470
MSC: Primary 76-08; Secondary 65M10, 76C05
MathSciNet review: 983312
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove quadratic convergence for two-dimensional vortex methods with positive cutoffs. The result is established for flows with initial vorticity three times continuously differentiable and compact support. The proof is based on a refined version of a convergence result.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76-08, 65M10, 76C05

Retrieve articles in all journals with MSC: 76-08, 65M10, 76C05

Additional Information

PII: S 0025-5718(1989)0983312-6
Article copyright: © Copyright 1989 American Mathematical Society